# SDR SCNA20240311147

- Difficulty date: January 23, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8
- Aircraft serial: 33021
- Aircraft time: 64,428 hours, 20,861 cycles
- System (JASC): 5700 · Wing Structure
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB ATTACH BRACKET IS CRACKED AT THE UPPER O/B FASTENER (MARKED).  REMOVED AND REINSTALL LEFT WING DEFLECTION RIB BRACKET AT THE UPPER O/B  IAW SRM 51-40-02-OG-0
